Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Excessive Discharge?

Is it normal to have excessive discharge from vagina after switching birthcontrol forms? I was on on depo and now back on birthcontrol pills. I didn't have a period for the 3 months i was on depo and i've been on the pills for 2 weeks now.

Answer Question
 
Anonymous

Asked by Anonymous at 4:21 PM on Jul. 13, 2011 in Health

Answers (1)
  • Yes it is normal. Your body is trying to adjust to the hormone changes from the pill. It should get better once your body adjusts to the change and as long as it doesn't have a smell or gets itchy you should be fine. I know how aggravating that can feel. And douching is ok but can upset the balance so if you just want to feel fresher just douch with warm water and that should help.
    DDWay

    Answer by DDWay at 7:23 PM on Jul. 13, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.